# SDR 9707759867

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY 80 KNOTS, RECEIVED TAKEOFF WARNING HORN.  TRIM, SPOILERS, FLAPS, SLATS, AND BRAKES ALL IN PROPER POSITION SO TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED PARKING BRAKE SWITCH. SYSTEM OPERATION CHECKED OK.
